Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2019, Article ID 5926832, 14 pages
https://doi.org/10.1155/2019/5926832
Research Article

Determinantal Representations of General and (Skew-)Hermitian Solutions to the Generalized Sylvester-Type Quaternion Matrix Equation

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS of Ukraine, Lviv 79060, Ukraine

Correspondence should be addressed to Ivan I. Kyrchei; moc.liamg@466062ts

Received 30 June 2018; Accepted 18 December 2018; Published 6 January 2019

Academic Editor: Patricia J. Y. Wong

Copyright © 2019 Ivan I. Kyrchei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Huang, “The matrix equation over the quaternion field,” Linear Algebra and Its Applications, vol. 234, pp. 197–208, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. K. Baksalary and R. Kala, “The matrix equation ,” Linear Algebra and its Applications, vol. 30, pp. 141–147, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. Wang, “A system of matrix equations and a linear matrix equation over arbitrary regular rings with identity,” Linear Algebra and its Applications, vol. 384, pp. 43–54, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Q.-W. Wang, J. W. van der Woude, and H.-X. Chang, “A system of real quaternion matrix equations with applications,” Linear Algebra and its Applications, vol. 431, no. 1, pp. 2291–2303, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Tian, “Ranks and independence of solutions of the matrix equation ,” Acta Mathematica Universitatis Comenianae, vol. 1, pp. 75–84, 2006. View at Google Scholar · View at MathSciNet
  6. Q. W. Wang, H. S. Zhang, and S. W. Yu, “On solutions to the quaternion matrix equation ,” Electronic Journal of Linear Algebra, vol. 17, pp. 343–358, 2008. View at Google Scholar · View at MathSciNet
  7. A.-P. Liao, Z.-Z. Bai, and Y. Lei, “Best approximate solution of matrix equation ,” SIAM Journal on Matrix Analysis and Applications, vol. 27, no. 3, pp. 675–688, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Lin and Q.-W. Wang, “Iterative Solution to a System of Matrix Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 124979, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Yin and G.-X. Huang, “An iterative algorithm for the least squares generalized reflexive solutions of the matrix equations ,” Abstract and Applied Analysis, vol. 2012, Article ID 857284, 18 pages, 2012. View at Google Scholar · View at MathSciNet
  10. H.-F. He, G.-B. Cai, and X.-J. Han, “Optimal Pole Assignment of Linear Systems by the Sylvester Matrix Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 301375, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z.-H. He, Q.-W. Wang, and Y. Zhang, “A system of quaternary coupled Sylvester-type real quaternion matrix equations,” Automatica, vol. 87, pp. 25–31, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. H. He and Q. W. Wang, “A system of periodic discrete-time coupled Sylvester quaternion matrix equations,” Algebra Colloquium, vol. 24, no. 1, pp. 169–180, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Q.-W. Wang, A. Rehman, Z.-H. He, and Y. Zhang, “Constraint generalized Sylvester matrix equations,” Automatica, vol. 69, pp. 60–64, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Rehman, Q.-W. Wang, I. Ali, M. Akram, and M. O. Ahmad, “A constraint system of generalized Sylvester quaternion matrix equations,” Advances in Applied Clifford Algebras (AACA), vol. 27, no. 4, pp. 3183–3196, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. V. Futorny, T. Klymchuk, and V. V. Sergeichuk, “Roth's solvability criteria for the matrix equations and over the skew field of quaternions with an involutive automorphism ,” Linear Algebra and Its Applications, vol. 510, pp. 246–258, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Şimşek, M. Sarduvan, and H. Özdemir, “Centrohermitian and skew-centrohermitian solutions to the minimum residual and matrix nearness problems of the quaternion matrix equation ,” Advances in Applied Clifford Algebras (AACA), vol. 27, no. 3, pp. 2201–2214, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. Song and G. Chen, “On solutions of matrix equation and ,” Applied Mathematics and Computation, vol. 37, pp. 57–68, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. Q. Song, G. L. Chen, and Q. B. Liu, “Explicit solutions to the quaternion matrix equations ,” International Journal of Computer Mathematics, vol. 89, no. 7, pp. 890–900, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Yuan and A. Liao, “Least squares solution of the quaternion matrix equation with the least norm,” Linear and Multilinear Algebra, vol. 59, pp. 985–998, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S.-F. Yuan, Q.-W. Wang, Y.-B. Yu, and Y. Tian, “On Hermitian solutions of the split quaternion matrix equation ,” Advances in Applied Clifford Algebras (AACA), vol. 27, no. 4, pp. 3235–3252, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Zhang, “A system of generalized Sylvester quaternion matrix equations and its applications,” Applied Mathematics and Computation, vol. 273, pp. 74–81, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Rehman, Q.-W. Wang, and Z.-H. He, “Solution to a system of real quaternion matrix equations encompassing -Hermicity,” Applied Mathematics and Computation, vol. 265, pp. 945–957, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. X. W. Chang and J. S. Wang, “The symmetric solution of the matrix equations ,” Linear Algebra and its Applications, vol. 179, pp. 171–189, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. P Xu, M. S. Wei, and D. S. Zheng, “On solutions of matrix equation ,” Linear Algebra and its Applications, vol. 279, pp. 93–109, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  25. X. Zhang, “The general Hermitian nonnegative-definite and positive-definite solutions to the matrix equation ,” Journal of Applied Mathematics & Computing, vol. 14, no. 1-2, pp. 51–67, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Yuan, A. Liao, and G. Yao, “The matrix nearness problem associated with the quaternion matrix equation ,” Applied Mathematics and Computation, vol. 37, no. 1-2, pp. 133–144, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Q. W. Wang and F. Zhang, “The reflexive re-nonnegative definite solution to a quaternion matrix equation,” Electronic Journal of Linear Algebra, vol. 17, pp. 88–101, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  28. Q. W. Wang and J. Jiang, “Extreme ranks of (skew-)Hermitian solutions to a quaternion matrix equation,” Electronic Journal of Linear Algebra, vol. 20, pp. 552–573, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. R. B. Bapat, K. P. S. Rao, and K. M. Prasad, “Generalized inverses over integral domains,” Linear Algebra and its Applications, vol. 140, pp. 181–196, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  30. P. Stanimirovic, “General determinantal representation of pseudoinverses of matrices,” Matematicki Vesnik, vol. 48, pp. 1–9, 1996. View at Google Scholar · View at MathSciNet
  31. I. I. Kyrchei, “Cramer’s rule for generalized inverse solutions,” in Advances in Linear Algebra Research, I. I. Kyrchei, Ed., pp. 79–132, Nova Science Publishers, New York, NY, USA, 2015. View at Google Scholar · View at Scopus
  32. I. I. Kyrchei, “Cramer's rule for quaternion systems of linear equations,” Fundamentalnaya i Prikladnaya Matematika, vol. 13, no. 4, pp. 67–94, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  33. I. Kyrchei, “The theory of the column and row determinants in a quaternion linear algebra,” in Advances in Mathematics Research, A. R. Baswell, Ed., vol. 15, pp. 301–359, Nova Science Publishers, New York, NY, USA, 2012. View at Google Scholar
  34. I. I. Kyrchei, “Determinantal representations of the Moore-Penrose inverse over the quaternion skew field and corresponding Cramer's rules,” Linear and Multilinear Algebra, vol. 59, no. 4, pp. 413–431, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. I. Kyrchei, “Determinantal representations of the Drazin inverse over the quaternion skew field with applications to some matrix equations,” Applied Mathematics and Computation, vol. 238, pp. 193–207, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. I. Kyrchei, “Determinantal representations of the W-weighted Drazin inverse over the quaternion skew field,” Applied Mathematics and Computation, vol. 264, pp. 453–465, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  37. I. Kyrchei, “Weighted singular value decomposition and determinantal representations of the quaternion weighted Moore-Penrose inverse,” Applied Mathematics and Computation, vol. 309, pp. 1–16, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  38. I. Kyrchei, “Explicit representation formulas for the minimum norm least squares solutions of some quaternion matrix equations,” Linear Algebra and its Applications, vol. 438, no. 1, pp. 136–152, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  39. I. I. Kyrchei, “Determinantal representations of the quaternion weighted moore-penrose inverse and its applications,” in Advances in Mathematics Research, A. R. Baswell, Ed., vol. 23, pp. 35–96, Nova Science Publishers, New York, NY, USA, 2017. View at Google Scholar · View at Scopus
  40. I. Kyrchei, “Explicit determinantal representation formulas of W-weighted Drazin inverse solutions of some matrix equations over the quaternion skew field,” Mathematical Problems in Engineering, vol. 2016, Article ID 8673809, 13 pages, 2016. View at Google Scholar
  41. I. Kyrchei, “Determinantal representations of the Drazin and W-weighted Drazin inverses over the quaternion skew field with applications,” in Quaternions: Theory and Applications, S. Griffin, Ed., pp. 201–275, Nova Science Publishers, New York, NY, USA, 2017. View at Google Scholar · View at MathSciNet
  42. I. Kyrchei, “Explicit determinantal representation formulas for the solution of the two-sided restricted quaternionic matrix equation,” Applied Mathematics and Computation, vol. 58, no. 1-2, pp. 335–365, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  43. I. Kyrchei, “Determinantal representations of solutions to systems of quaternion matrix equations,” Advances in Applied Clifford Algebras (AACA), vol. 28, p. 23, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  44. I. I. Kyrchei, “Cramer's rules for the system of two-sided matrix equations and of its special cases,” in Matrix Theory - Applications and Theorems, H. A. Yasser, Ed., pp. 3–20, IntechOpen, 2018. View at Publisher · View at Google Scholar
  45. I. I. Kyrchei, “Cramer's rules for Sylvester quaternion matrix equation and its special cases,” Advances in Applied Clifford Algebras (AACA), vol. 28, p. 90, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  46. G.-J. Song, “Determinantal representation of the generalized inverses over the quaternion skew field with applications,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 656–667, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  47. G.-J. Song, “Bott-Duffin inverse over the quaternion skew field with applications,” Applied Mathematics and Computation, vol. 41, no. 1-2, pp. 377–392, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  48. G.-J. Song, Q.-W. Wang, and H.-X. Chang, “Cramer rule for the unique solution of restricted matrix equations over the quaternion skew field,” Computers & Mathematics with Applications, vol. 61, no. 6, pp. 1576–1589, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  49. C. Song, X. Wang, and X. Zhang, “On solutions of the generalized Stein quaternion matrix equation,” Applied Mathematics and Computation, vol. 43, no. 1-2, pp. 115–131, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  50. G.-J. Song, Q.-W. Wang, and S.-W. Yu, “Cramer's rule for a system of quaternion matrix equations with applications,” Applied Mathematics and Computation, vol. 336, pp. 490–499, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  51. H. Aslaksen, “Quaternionic determinants,” The Mathematical Intelligencer, vol. 18, no. 3, pp. 57–65, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  52. L. X. Chen, “Definition of determinant and Cramer solutions over the quaternion field,” Acta Mathematica Sinica, vol. 7, no. 2, pp. 171–180, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  53. N. Cohen and S. De Leo, “The quaternionic determinant,” Electronic Journal of Linear Algebra, vol. 7, pp. 100–111, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  54. J. Dieudonne, “Les determinantes sur un corps non-commutatif,” Bulletin de la Société Mathématique de France, vol. 71, pp. 27–45, 1943. View at Google Scholar · View at MathSciNet
  55. F. J. Dyson, “Quaternion determinants,” Helvetica Physica Acta, vol. 45, pp. 289–302, 1972. View at Google Scholar
  56. I. Gelfand, S. Gelfand, V. Retakh, and R. L. Wilson, “Quasideterminants,” Advances in Mathematics, vol. 193, no. 1, pp. 56–141, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  57. A. A. Maciejewski and C. A. Klein, “Obstacle avoidance for kinematically redundant manipulators in dynamically varying environments,” International Journal of Robotics Research, vol. 4, no. 3, pp. 109–117, 1985. View at Publisher · View at Google Scholar · View at Scopus